# SDR C2XA04CL063

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 4951680
- Part serial: 0442C
- Condition: Stuck
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2044, THE CREW REPORTED A STRONG FUEL ODOR FROM THE APU.  MAINTENANCE REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
